Quarterly Journal of Economics Vol. 63 No. 3 1949
Machlup on the Basing-Point System
Abstract
Journal Article Machlup on the Basing-Point System Get access J. M. Clark J. M. Clark Columbia University Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 63, Issue 3, August 1949, Pages 315–321, https://doi.org/10.2307/1882257 Published: 01 August 1949
- DOI
- 10.2307/1882257
- Volume
- 63
- Issue
- 3
- Pages
- 315
- Sources
- openalex crossref